Would you have Nausea and vomiting when you have Type 2 diabetes?
Summary: Nausea and vomiting is found among people with Type 2 diabetes, especially people who are female, 60+ old, also have Type 2 diabetes mellitus, and take medication Byetta.
We study 5,136 people who have Nausea and vomiting and Type 2 diabetes from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Type 2 diabetes and Nausea and vomiting >>>
Type 2 diabetes
Type 2 diabetes can be treated by Metformin Hydrochloride, Metformin, Januvia, Glimepiride, Actos, Glipizide. (latest reports from Type 2 Diabetes 92,762 patients)
Nausea and vomiting
Nausea and vomiting has been reported by people with high blood pressure, pain, type 2 diabetes, depression, multiple sclerosis.(latest reports from Nausea and vomiting 141,518 patients)
On Nov, 27, 2014: 5,091 people who have type 2 diabetes and Nausea And Vomiting are studied.
Gender of people who have type 2 diabetes and experienced Nausea and vomiting * :
|Nausea and vomiting||70.29%||29.71% |
Age of people who have type 2 diabetes and experienced Nausea and vomiting * :
|Nausea and vomiting||0.02%||0.02%||0.12%||0.65%||3.06%||11.31%||27.78%||57.06% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Nausea and vomiting||14.29%||78.57%||7.14%||0.00% |
Top co-existing conditions for these people * :
- Type 2 diabetes mellitus (4,009 people, 78.75%)
- Diabetes mellitus non-insulin-dependent (2,274 people, 44.67%)
- Hypertension (758 people, 14.89%)
- Gastrooesophageal reflux disease (145 people, 2.85%)
- Diabetes mellitus (143 people, 2.81%)
- Blood cholesterol increased (122 people, 2.40%)
- Blood cholesterol (120 people, 2.36%)
- Pain (116 people, 2.28%)
- Hyperlipidaemia (102 people, 2.00%)
- Depression (97 people, 1.91%)
Most common drugs used by these people * :
- Byetta (3,731 people, 73.29%)
- Lantus (818 people, 16.07%)
- Victoza (785 people, 15.42%)
- Aspirin (767 people, 15.07%)
- Glucophage (707 people, 13.89%)
- Actos (696 people, 13.67%)
- Glipizide (523 people, 10.27%)
- Metformin (519 people, 10.19%)
- Amaryl (478 people, 9.39%)
- Avandia (424 people, 8.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Type 2 Diabetes and Nausea And Vomiting?
You are not alone! Join a mobile support group:
- support group for people who have Nausea And Vomiting and Type 2 diabetes
- support group for people who have Type 2 diabetes
- support group for people who have Nausea And Vomiting
Recent conversations of related support groups:
- Support group for people who have Type 2 diabetes
@Desta88 - Here's an article about it: http://www.healthline.com/health/diabetes/bad-breath#2 I know that the breath changes when the blood sugar is high. To me it smells like juicy fruit gum. But that smell goes away when the blood sugar returns to normal levels. Hope this helps!
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Is vomiting all liquids common while taking morphine
I Recently started taking 6mg of Hydro-Morphine per day for pain. Every time i take the drug i vomit up any liquids I drink. i fell just fine without anything in my stomach but as soon as i eat or drink I instantly become nauseated and vomit everything. It is hard not to drink because the drug is making me very thirsty. So i try to drink and my body rejects it over and over again.. this goes on for hours (3-5)because i am sooo thirsty that I can not stop drinking.
- Is rasberry ketone safe
i had tia 2years ago is it safe to take rasbery ketone im on a diet
- My dr. prescribed me phergan. how common is weight gain on this drug?
A Dr. prescribed me Phenergan and Potassium CL ER today. I read online that Phenergan can cause weight gain. Have any of you been on Phenergan, and if so have you experiences any weight gain or other symptoms I should be made aware of? Thank you in advance.
- Lamicta side effect nausa and vomiting after years of takin it for bi-polar (1 answer)
I been taking Lamictal for a couple of years. With no side effects. Presently I starter having nausea, and dry heaves ,
I went to the specialist they run test for stomach hernia, etc etc. they did not find any thing wrong. Today I noatice I experience nausea after taking Lamictal I experience dry heaves attacks. Nausea and vomiting is a side effect of Lamicta in a very small percentage of people. Has anybody suffer nausea and vomiting after taking Lamictal for a log period of time but not in the beginning?
Sorry about the English. English is my second language Thank you
- Does xarelto contribute to extreme thinning of hair (1 answer)
extreme hair thinning
inability to relieve dry eye symptoms (burning, feeling of foreign object in eyes
can anything be done to correct these eymptoms
More questions for: Type 2 diabetes, Nausea and vomiting
You may be interested at these reviews (Write a review):
- Victoza and liver cancer (cholangiocarcinoma)
My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
- Nausea and vomiting while taking savella
I have been on Savella for 6 months now and the nausea has increased with time and now I also have vomiting daily along with occasional diarrhea. I am currently weaning off of the Savella, cutting the dosage in half for two weeks and then one pill every other day for two weeks, following my dr.'s instructions. I have three weeks total left and still have the nausea and vomiting but hopeful that these will start to go away soon. Anyone else who has weaned off of it- how long until your symptoms subsided?
- Farxiga ? problems, stomach, smell, taste
I have been on Farxiga for 2 months. First, I was on Farxiga 5mg, About 6 weeks ago changed to 10 mg, about same time I noticed my coffee smelled different and bad, kept on a week and asked my wife. Changed coffee brand twice. It got worse, began to taste it. For the last week I can smell it in my food, anything fresh out of microwave. Now I smell it in my bowel movement. I called Doctor earlier in week reported. He wants to wait about a week and call back if persists. I am a diabetic and first few days this helped. Doctor reduced my insulin and got me off glimepiride and my Sugar readings have been higher since such as 175-200. This is my only medicine change close to time period. Please respond with help or if you experience similar problems.
- Poisened by fenofibrate
it started in Apr. 2013. I would eat and get sick to my stomach. I would have severe shooting pains in my stomach area. My bowels were loose and would stay that way. Or at times I would just be nauseated for no apparent reason. My mouth got dry and I began having dizzy spells. Those last two symptoms mostly went away except for the dizziness which would only happen if I bent over. By July it was hard to look at food at all. This went on for an entire year, every day. The VA, which was taking care of me, diagnosed me with a bad gall bladder. It was finally taken out in Sept. Unfortunately it did me no good.
On March 20, 2014, I took myself off this medication. Five days later the symptoms started to lift.
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
More reviews for: Type 2 diabetes, Nausea and vomiting
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.